# SDR UPS04442171

- Difficulty date: March 26, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 84,505 hours, 20,783 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO LT STA 920 SLOPE PNL SUPPORT WEB CRACKED.  FWD CARGO COMPT LT BS 920 BETWEEN STR 37L AND STR 38L FRAME REPAIR CARRIED OUT AS PER HX RS R53-22-35141, UPS ENGINEERING FILE NR 747-53-20178.
